# SDR DALA2015110906868

- Difficulty date: November 9, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 75,804 hours, 34,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED ANGLE ON INTERNAL STRUCTURE BOTTOM SKIN OF KEELBEAM IN MAIN WHEEL WELL ON STR 43L BETWEEEN FRAME 45 TO FRAME 46 IAW SRM 51-72-11 AND DWG D53371804.
